MAUDE Adverse Event Report: ST PAUL BCI MULTIPARAMETER MONITOR BCI ADVISOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI MULTIPARAMETER MONITOR BCI ADVISOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9200
Medical Device Problem Codes Defective Alarm (1014); Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that if patient goes into a fib, the device will not register or alarm.No report of patient involvement.
 
Additional Manufacturer Narrative
H3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One product was received.Visual inspection noted the ?tamper? sticker was intact and no impact or corrosion damage was present.Functional testing involved an electrocardiogram (ecg) simulator test.Could not duplicate the issue.Received electrocardiogram (ecg) readings via the simulator and monitor alarms when the readings violate the alarm limits.Electrocardiogram (ecg) function is operating within factory specifications.A device history record (dhr) review was not performed because the device is beyond a year from its manufacture date and there was no indication of a manufacturing defect during the investigation.Service history review identified this device has not been in for service previously.Replaced the electrocardiogram (ecg) cable as a preventative measure.

Brand Name
BCI MULTIPARAMETER MONITOR BCI ADVISOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16780680
Report Number3012307300-2023-04343
Device Sequence Number20545425
Product Code CCK
UDI-Device Identifier10610586037344
UDI-Public10610586037344
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200
Device Catalogue Number920654230A
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown